Minimum decomposition into convex binary matrices

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02436813
Contributor : Christophe Picouleau <>
Submitted on : Monday, January 13, 2020 - 1:51:52 PM
Last modification on : Wednesday, January 15, 2020 - 1:33:40 AM

Links full text

Identifiers

Collections

Citation

Fethi Jarray, Christophe Picouleau. Minimum decomposition into convex binary matrices. Discrete Applied Mathematics, Elsevier, 2012, 160 (7-8), pp.1164-1175. ⟨10.1016/j.dam.2012.01.013⟩. ⟨hal-02436813⟩

Share

Metrics

Record views

9